SciELO - Scientific Electronic Library Online

 
vol.30 número2On topological conjugacy of left invariant flows on semisimple and affine Lie groupsPartial actions and quotient rings índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

RAJ, Kuldip  y  SHARMA, Sunil K. Difference sequence spaces defined by a sequence of modulus functions. Proyecciones (Antofagasta) [online]. 2011, vol.30, n.2, pp. 189-199. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172011000200005.

In the present paper we study difference sequence spaces defined by a sequence of modulus functions and examine some topological properties of these spaces.

Palabras clave : Paranorm space; Difference sequence space; Modulus function.

        · texto en Inglés     · pdf en Inglés